P u c 650mg tablet

15.08

1.51/Tablet(10 tablets in 1 strip)

ADD TO CART

Manufacture : Alkem Laboratories Ltd

Composition: Paracetamol (650mg)
Potentially unsafe with : Alcohol

Fundamentally used for : Fever, Headache, Pain during menstruation

Delivery

Check estimated delivery time

Substitutes Drugs for P U C 650mg Tablet (With Same Composition)